# SDR WX0A2025111932639

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 54,598 hours, 31,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU BATTERIES 11WL, 12WL & 13WL REQ REPLACMENT.   R & R EPSU BATTERIES 11WL, 12WL & 13WL IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A, OPS TEST GOOD."
